# SDR NACA20050007

- Difficulty date: March 3, 2005
- Submitted: April 13, 2005
- Operation: Air carrier
- Aircraft: N2907F
- Make and model: Doug DC-6
- Aircraft serial: 533265
- Aircraft time: 36,629 hours
- Engine: Pwa R2800CB3
- Engine time: 1,132 hours
- System (JASC): 8500 · Engine (Reciprocating)
- Part: Engine
- Part number: R2800CB3
- Part serial: P28443
- Condition: Making Metal
- Location: Nr 3
- Part time: 1,132 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: R
- Precautionary procedure: E

## Discrepancy

NR 3 ENGINE SHUT DOWN DUE TO DOUBLE SHORTED SECONDARY ON NR 10 CYLINDER.  PRELIMINARY INSPECTION FOUND INTERNAL FAILURE OF THE NR 3 ENGINE.  NR 3 ENGINE REPLACED.
